# SDR IPXA2016101709448

- Difficulty date: October 4, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO INTERCOSTAL IS CRACKED AT BS 6-50 LONGERON 42R.  REMOVED, FABRICATED AND REPLACED THE INTERCOSTAL IAW DWG ACA7049 AND SRM 51-33-01.
